International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 156 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016


M/M/S Queueing Theory Model to Solve Waiting Line and to Minimize Estimated Total Cost

Dr. S. K. Tiwari, Dr. V. K. Gupta, Tabi Nandan Joshi


Abstract: The model describe in this paper is the multiple-server queuing model with Poisson Arrival and Exponential Service Times (M/M/S). We find the total minimum expected cost. Total expected costs are studied, total costs is the sum of the cost of providing service plus the cost of waiting time. Queuing is the common activity of customers or people to avail the desired service, which could be processed or distributed one at a time. Waiting lines and service systems are important parts of the business world. In this paper we describe several common queuing situations and present mathematical models for analyzing waiting lines following certain assumptions. Those assumptions are, arrivals come from an infinite or very large population, arrivals are Poisson distributed, arrivals are treated on a FIFO basis and do not balk or renege, service times follow the negative exponential distribution or are constant, and the average service rate is faster than the average arrival rate.


Keywords: M/M/1, M/M/s, FIFO, Poisson distribution, Service, Queue, Service cost, Utilization factor, Waiting cost, Waiting time, Operating Cost


Edition: Volume 5 Issue 5, May 2016,


Pages: 1901 - 1904


How to Cite this Article?

Dr. S. K. Tiwari, Dr. V. K. Gupta, Tabi Nandan Joshi, "M/M/S Queueing Theory Model to Solve Waiting Line and to Minimize Estimated Total Cost", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=20051603, Volume 5 Issue 5, May 2016, 1901 - 1904

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Poisson distribution'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2723 - 2729

Poisson-Gamma Counting Process as a Discrete Survival Model

Pawan Kumar Srivastava, R. S. Srivastava

Share this Article

Downloads: 117

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1697 - 1699

An Analysis of Steady-State for Machine Repair Problem with a Single Service Station Subject to Breakdown

M. ReniSagaya Raj, B. Chandrasekar

Share this Article

Similar Articles with Keyword 'Service'

Downloads: 36

Research Paper, Mathematics, Zambia, Volume 10 Issue 2, February 2021

Pages: 1590 - 1598

Pre-School Teacher Subject Matter Knowledge for Teaching Informal Geometry: A Pilot Study

Getrude Chimfwembe- Gondwe, Bentry Nkhata

Share this Article

Downloads: 55

Research Paper, Mathematics, Zambia, Volume 10 Issue 1, January 2021

Pages: 1573 - 1583

Pre-School Teacher Knowledge of Mathematical Reasoning: A Grounded Theory Study

Getrude Chimfwembe-Gondwe

Share this Article

Similar Articles with Keyword 'Queue'

Downloads: 57

Case Studies, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 388 - 390

Application of Queuing Model in a Restaurant (A Case Study of Kalinga Restaurant)

Umar Muhammad Abubakar; Salim Rabi'u Kabara; Umar Tasi'u Mustapha; Mujahid Guda Musa

Share this Article

Downloads: 108

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1986 - 1990

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj, B. Chandrasekar

Share this Article

Similar Articles with Keyword 'Waiting time'

Downloads: 57

Case Studies, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 388 - 390

Application of Queuing Model in a Restaurant (A Case Study of Kalinga Restaurant)

Umar Muhammad Abubakar; Salim Rabi'u Kabara; Umar Tasi'u Mustapha; Mujahid Guda Musa

Share this Article

Downloads: 113

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 777 - 783

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar, Abdlkrim Haqiq

Share this Article
Top